# SDR ASAA2015012910489

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,886 hours, 9,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT CAUTION ILLUMINATED DURING CRUISE AT 37,000 FT.  PERFORMED QRH PROCEDURE.  LIGHT REMAINED ILLUMINATED. WINDOW WAS HOT TO THE TOUCH.  ACFT GROUNDED.  TROUBLESHOT SYS AND FOUND WINDOW HEAT POWER LT SIDE CIRCUIT BREAKER OPEN ON LOWER P6 PANEL.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. PERFORMED WINDOW HEAT OPS TEST IAW AMM 30-41-00, OPS NORMAL.  WINDOW TEMP STABILIZED AT 100 DEGREES, 105 DEGREES AND CIRCUIT BREAKER REMAINED IN THROUGHOUT TEST.
